# SDR FDEA201205011696

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 70,316 hours, 31,801 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR OF BURNED OR HOT PLASTIC FROM PACKS.  ISOLATED  NR 1 AND ODOR CEASED.     REPLACED NR 1 PACK COALESCER BAG IAW MM 21-54-03-2-0, FUNCTIONAL TEST NR 1 PACK IAW 21-00-01-5-0.  NO ODOR NOTICED, CHECKED OK.
